Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
Khilasa

peggissue
Registered:
Posts: 2
Reply with quote  #1 
Forgive me if this has been addressed in the past, but I'm not finding anything on the boards specific to my problem.

Anyway, I have eczema, have had it all my life, and in my teen years I started getting it badly on my face.  The doctors only prescribed me hydrocortisone. They never told me not to apply it around my eyes, let alone why.  I didn't know any better and I was desperate to get rid of the rash, so of course I did and continued to do so whenever I broke out.  It wasn't until I was about 24 that they told me not to because it can thin the skin, but by then the damage was already done.  So now I have these really dark circles around my eyes; they're so bad everyone thinks I'm sleep deprived, even when I'm fully rested.  Once someone even asked if my boyfriend was hitting me.  It looks very bad and I wish to be rid of them.

I've tried creams and concealers and what not, but either they don't work or they make me break out.  I figured what I might need is a skin thickener to reverse the thinning (which is what led me to this site; Bright-I kept turning up in my searches), but I'm not sure that would work no matter how rational it sounds in my mind.  I would go see a dermatologist, but my medical doesn't offer the most helpful doctors and they'd likely shuffle me around without giving me any real answers.

So, what I want to know is if the Bright-I, or possibly any other products Skin Actives offers, would work in the way I'm looking for; or am I out of luck on this one and doomed to wear heavy concealers for the rest of my life to spare my boyfriend from accusing eyes?  At the very least, I would like something that is safe to apply in the eye area during break outs without further worsening the circles.

Any advice is appreciated.
cassuccino

Avatar / Picture

peggissue
Registered:
Posts: 99
Reply with quote  #2 
I'm sorry, I don't have any advice (I'm relatively new here)  But I was wondering if you used the hydrocortisone anywhere else on your face.  I have a patch of skin that I am obsessed over (it's very dry - possibly eczema but may be dermatitis?) and I can't seem to find anything to get rid of it.  I wondered if the hydrocortisone had worked (despite the thinning of the skin) on any other parts of your face.  Thanks for any info you can provide me with!! 
GirlPaint

Avatar / Picture

peggissue
Registered:
Posts: 957
Reply with quote  #3 
I'd recommend Let's Make Collagen serum, plus either Anti-aging cream or Be Kind Rewind cream, followed by Bright-I cream.

Don't expect fast results, but in 3-6 months you should see improvement.

execsecy

peggissue
Registered:
Posts: 18
Reply with quote  #4 
I agree with GirlPaint.....the Let's Make Collagen serum has helped out my thin 58-year old skin so much.  You need to be patient as it does take a while to notice the difference.  It took about 2-3 months for me, but well worth the wait. 
Uretia
Khilasa

peggissue
Registered:
Posts: 2
Reply with quote  #5 
Thank you for the replies.  I will give those products a try.  I'm not too worried about immediate results; just that there are results. 

Cassuccino, I used to get eczema all over my face and neck and didn't get the skin thinning problem like I did with around my eyes.  But those breakouts also didn't last very long and I didn't use very much hydrocortisone because of that, so there was less of a chance for that to happen anywhere else.  It did, however, help the rashes go away.  Still, I wouldn't advise anyone to use any products containing hydrocortisone on their face, thanks to my own experience.
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.